# SDR CALA2025011301877

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,363 hours, 23,292 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Screen
- Condition: Detached
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 DURING BSI OF E2 DISCOVERED LIBERATED ACOUSTIC ATTENUATOR SCREEN AT 9OCLOCK POSITION IMAGE UPDATE R/R E#2 ACOUSTI ATTENAUTOR SCREEN IAW AMM TASK 75-32-10-404-006-R00 NO DEFECTS NOTICED AT THIS TIME A/C OK FOR SERVICE.
